Sur le fractionnement multiple des structures d'ondes dans un milieu non linéaire - Wave structure multiple splitting in a non linear medium

Zharova, N.A.; Litvak, A.G.; Petrova, T.A.; Sergeev, A.M.; Yunakovskij, A.D.

Pis′ma V Zurnal Eksperimental′noj i Teoreticeskoj Fiziki 44(1): 12-15

1986


ISSN/ISBN: 0370-274X
Accession: 078070762

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal